MAUDE Adverse Event Report: U.S. SURGITECH INC SURGYNEEDLE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

U.S. SURGITECH INC SURGYNEEDLE; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 780-412
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer emailed a complaint that the surgyneedle product (item 780-412) was leaking during a procedure.
 
Additional Manufacturer Narrative
U.S.Surgitech received a complaint about the leakage from its customer.The suspect devices were returned for the evaluation.It appears that the plastic tube had micro cracks in it and leading to leaking issue.The micro cracks could be appeared due to thr force used to assemble the plastic tube and the needle hub.It was the first and only time we hear about this issue from any customer.The contract manufacturer is assembling the plastic tube and needle hub by using a glue so that both components of the device are assembled permanently causing no loosening or micro cracks appearance causing the leaking issue.After implementing the corrective action, the problem is resolved as no leakage issues were complaint afterwards, therefore, u.S.Surgitech inc considers this complaint closed.Note (confidential): during the fda inspection there was an observation by the investigator that this complaint was reportable and was not reported at that time.Therefore, u.S.Surgitech inc is following the due diligence and reporting it to fda.

Brand Name
SURGYNEEDLE
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
U.S. SURGITECH INC
551 kimberly drive
carol stream
chicago IL 60188
Manufacturer (Section G)
HANGZHOU TONGLU SHIKONGHOU MEDICAL INSTRUMENTS CO.
100 sangyuan raod, tonglu
hangzhou
tonglu, zhejiang 31150 0
CH   311500
Manufacturer Contact
hammad yousaf
551 kimberly drive
carol stream
chicago, IL 60188
8009704877
MDR Report Key20115605
Report Number3004777218-2024-00005
Device Sequence Number7220978
Product Code GAA
UDI-Device Identifier00810014635118
UDI-Public00810014635118
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model Number780-412
Device Catalogue Number780-412
Device Lot Number20190421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date09/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown